Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 112, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2007, 10:06 PM MDT for El Paso County, Colorado. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2007, 10:06 PM MDT (04:06 UTC)
- Expired
- Jun 25, 2007, 11:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 10:06 PM MDT | HAIL 1 | Colorado Springs, CO | |
| Jun 25, 10:18 PM MDT | HAIL 0.75 | 5 E Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 4521 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 260406 SVRPUB COC041-260500- /O.NEW.KPUB.SV.W.0112.070626T0406Z-070626T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1006 PM MDT MON JUN 25 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 1100 PM MDT... * AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... EAST CENTRAL COLORADO SPRINGS. ELLICOTT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3899 10478 3883 10487 3863 10442 3888 10429 $$
6 follow-up statements
000 WWUS55 KPUB 260416 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1014 PM MDT MON JUN 25 2007 COC041-260500- /O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/ EL PASO CO- 1014 PM MDT MON JUN 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL EL PASO COUNTY... AT 1012 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. NUMEROUS REPORTS OF HAIL FROM 1/4 OF AN INCH...TO ONE INCH HAS BEEN REPORTED IN COLORADO SPRINGS. LOCATIONS IMPACTED INCLUDE... FALCON. EAST CENTRAL COLORADO SPRINGS. ELLICOTT. LAT...LON 3899 10478 3883 10487 3863 10442 3888 10429 $$
000 WWUS55 KPUB 260420 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1019 PM MDT MON JUN 25 2007 COC041-260500- /O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/ EL PASO CO- 1019 PM MDT MON JUN 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL EL PASO COUNTY... AT 1018 PM MDT...3/4 INCH SIZE HAIL WAS REPORTED AT PALMER PARK AND POWERS AVENUE AT 1018 PM. THE STORM PRODUCING THIS HAIL WAS MOVING EAST SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... EAST CENTRAL COLORADO SPRINGS. ELLICOTT. LAT...LON 3899 10478 3883 10487 3863 10442 3888 10429 $$
000 WWUS55 KPUB 260427 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1026 PM MDT MON JUN 25 2007 COC041-260500- /O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/ EL PASO CO- 1026 PM MDT MON JUN 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL EL PASO COUNTY... AT 1024 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED. THIS STORM WAS CENTERED NEAR EXTREME EAST CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST...SOUTHEAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL BETWEEN THE SIZE OF 1/4 OF AN INCH...TO ONE INCH. LOCATIONS IMPACTED INCLUDE... YODER. TRUCKTON. ELLICOTT. LAT...LON 3904 10475 3883 10487 3857 10420 3886 10411 $$
000 WWUS55 KPUB 260436 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1035 PM MDT MON JUN 25 2007 COC041-260500- /O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/ EL PASO CO- 1035 PM MDT MON JUN 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL EL PASO COUNTY... AT 1030 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR FALCON...OR 11 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST...SOUTHEAST AT 10 MPH. BETWEEN 1025 PM AND 1035 PM...RADAR HAS SHOWN NO CHANGE IN INTENSITY WITH THIS SEVERE THUNDERSTORM. LOCATIONS IMPACTED INCLUDE... YODER. TRUCKTON. ELLICOTT. LAT...LON 3904 10475 3883 10487 3857 10420 3886 10411 $$
000 WWUS55 KPUB 260446 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1045 PM MDT MON JUN 25 2007 COC041-260500- /O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/ EL PASO CO- 1045 PM MDT MON JUN 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL EL PASO COUNTY... AT 1036 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS 2 MILES SOUTHEAST OF FALCON...OR 12 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST...SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... YODER. TRUCKTON. ELLICOTT. LAT...LON 3904 10475 3891 10483 3863 10420 3886 10411 $$
000 WWUS55 KPUB 260457 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1055 PM MDT MON JUN 25 2007 COC041-260505- /O.EXP.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/ EL PASO CO- 1055 PM MDT MON JUN 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY EXPIRES AT 1100 PM MDT... AT 1055 PM...RADAR INDICATED A THUNDERSTORM 4 MILES EAST OF FALCON. THE STORM HAS WEAKENED BELOW SEVERE CRITERIA. FOR THIS REASON...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1100 PM. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS TELLER AND THE NORTHERN ONE HALF OF EL PASO COUNTY THROUGH MIDNIGHT. DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE STORMS. HAIL UP TO ONE HALF INCH IN DIAMETER AND BRIEF PERIODS OF HEAVY RAIN WILL ALSO BE POSSIBLE. LAT...LON 3904 10475 3891 10483 3863 10420 3886 10411 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:02 PM MDT, 7 hours 4 minutes earlier.
Area forecast discussion, Jun 25, 3:02 PM MDT, 7 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT MON JUN 25 2007 .SHORT TERM... (TONIGHT AND TUESDAY) THE UPR RIDGE OVR THE AREA TODAY HAS AGAIN BROUGHT HOT AND GENERALLY DRY CONDITIONS. THIS EVENING THERE WL BE SOME ISOLD POPS OVR THE MTS AND ADJACENT AREAS...WITH THE MAIN THREATS FROM THESE STORMS BEING GUSTY WINDS AND LIGHTNING. SOME GUSTS COULD BE IN EXCESS OF 40 MPH. TUESDAYS WEATHER IS THE MAIN CONCERN FOR THE FORECAST PERIOD. A COLD FRONT WL MOVE THROUGH THE SERN PLAINS IN THE MORNING...BRINGING COOLER TEMPS WITH HIGHS ON TUE MOSTLY IN THE 80S AT THE LOWER ELEVATIONS. BEHIND THE FRONT...UPSLOPE FLOW WL BRING INCREASED LOW AND MID LEVEL MSTR AND THUS AN INCREASED CHANCE FOR PRECIPITATION. SPC HAS MOST OF THE SERN PLAINS OUTLOOKED FOR SEVERE WEATHER. CAPE VALUES OF 2500-3500 J/KG ARE FORECAST OVR PORTIONS OF THE SERN PLAINS TUE AFTERNOON...ALTHOUGH LAPSE RATES ARE EXPECTED TO ONLY BE AROUND 7C/KM AND 0-6KM SHEAR VALUES ARE FORECAST TO BE 20-30KT. BY LATE AFTERNOON THERE SHOULD BE A FAIRLY GOOD CHANCE FOR PCPN ALONG THE SERN MTS AND COULD SEE SOME HEAVY RAIN. /28 .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) ...HEAVY RAIN WITH POTENTIAL FOR LOCALIZED FLOODING TUESDAY AND WEDNESDAY... ...MORE HOT WEATHER BY NEXT WEEKEND... MAIN CONCERN IN THE EXTENDED CONTINUES TO BE THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL TUESDAY EVENING AND AGAIN LATE WEDNESDAY. AS MENTIONED IN SHRT TERM DISC...HIGH CAPE WILL BE PRESENT OVR MUCH OF THE PLAINS DUE TO HIGH DEWPTS ALREADY IN PLACE. PERSISTENT POST-FRONTAL UPSLOPE FLOW WILL HELP DRIVE WIDESPREAD CONVECTION OVER THE EAST SLOPES OF THE MTS...AND THIS WILL SPREAD EWD TO THE PLAINS BY EVENING. WITH PRECIP H2OS IN THE 1-1.5 INCH RANGE...WE ARE LIKELY TO SEE SOME HEAVY PRECIP TOTALS. THE HIGHEST CHANCE FOR HEAVY RAINFALL WILL BE E OF THE MTS AND W OF I-25...FROM KCOS SWD. THE WET MTS LOOK TO BE ESPECIALLY TARGETED...WITH THE GFS AND NAM BOTH PROGGING UPWARDS OF 2 INCHES QPF FOR THE REGION. LATER SHIFTS MAY HAVE TO CONSIDER A HYDRO HIGHLITE FOR THE PLAINS. THE POTENTIAL FOR HEAVY PRECIP WILL CONTINUE THROUGH EARLY WED MORNING...THEN RAMP UP AGAIN WED AFTERNOON...WHEN THE MODELS ONCE AGAIN PROG HEAVY QPF FOR MUCH OF THE CWA. HAVE RAISED POPS FURTHER TO HIGH CHCE FOR MUCH OF THE PLAINS...AND ALSO ADDED HEAVY PRECIP WORDING TO THE PLAINS TUE EVE. BURN SCARS WILL BE A FOCUS OF HIGHEST CONCERN NEXT COUPLE OF DAYS. A STRONG RIDGE LOOKS TO REBUILD OVR THE REGION BY THE END OF THE WEEK...AND THE TREND SHOULD BE FOR HIGHER TEMPS AND LESS PRECIP COVERAGE AS THE WEEK CLOSES. BY SUN THE GFS BUILDS A 598 DM HIGH OVR THE 4 CORNERS. THIS SOLUTION IS BACKED BY THE ECMWF. IF THIS VERIFIES...LOOKS LIKE THE START OF AN EXTENDED PERIOD OF HOT WEATHER LEADING UP TO THE 4TH OF JULY. ROSE && .AVIATION... VFR CONDITIONS WILL CONTINUE WITH THE RIDGE OVER THE CNTRL ROCKIES THROUGH TUESDAY MORNING. SOME ISOLATED SHOWERS AND TSTMS OVR THE MTS THIS EVENING MAY PRODUCE WIND GUSTS OF 40 KTS OR GREATER. DURING THE MORNING HOURS ON TUESDAY...AFTER 09Z A FRONT WL MOVE THROUGH THE SERN PLAINS BRINGING A WIND SHIFT. BY AFTERNOON CLOUDS...MAINLY OVR THE SERN MTS AND PLAINS WL BEGIN INCREASING AND IN THE AFTERNOON SCATTERED SHOWERS AND STORMS ARE EXPECTED TO DEVELOP. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/44
Hazardous weather outlook, Jun 25, 6:50 AM MDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 650 AM MDT MON JUN 25 2007 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 650 AM MDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LOOK FOR ISOLATED THUNDERSTORMS ACROSS THE MOUNTAINS AND HIGH VALLEYS MAINLY BETWEEN 12 PM THIS AFTERNOON AND 9 PM MDT THIS EVENING. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE WIND GUSTS UP TO 55 MPH...A FEW CLOUD TO GROUND LIGHTNING STRIKES...AND HAIL LESS THAN 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE HIGHEST POTENTIAL FOR MORE WIDESPREAD PRECIPITATION RUNNING FROM LATER TUESDAY INTO THURSDAY. THE PRIMARY THREATS FROM THE STRONGER STORMS ARE EXPECTED TO BE LIGHTNING AND GUSTY WINDS...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 25, 7:02 PM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
702 PM MDT MON JUN 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST LA GARITA 37.83N 106.25W
06/25/2007 M63.00 MPH SAGUACHE CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:47 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 36 min |
| Jun 26, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 84 min |
| Jun 26, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 62 min |
| Jun 26, 3:20 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 65 min |
| Jun 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 60 min |
| Jun 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 60 min |
| Jun 26, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 64 min |
| Jun 26, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 47 min |
| Jun 26, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 65 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 60 min |
| Jun 26, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 26, 5:32 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 26 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 67 min |
| Jun 26, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 2 hr |
| Jun 26, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 49 min |
| Jun 26, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 96 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.